# SDR SWAA043504

- Difficulty date: December 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 59,591 hours, 44,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND L1 DOOR EVAC SLIDE AFT GIRT BAR FITTING CORRODED.  REMOVED AND REPLACED AFT GIRT BAR FITTING PER SRM.
